# SDR UHLA2013111700600

- Difficulty date: November 17, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 23,679 hours, 14,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AFT SEAT TRACK AT FRAMES 86-89. R & R SEAT TRACK.
